Glute: knot + crippling pain
I'm on week 5 of my cycle of 500mg test e and 400mg deca(both ************* **************) per week. Last Thursday I did my bi-weekly injection of 250Test/200Deca into my right glute using a 1.5" 23G needle. I went deep with only 1/8" of needle still visible, and I pushed the 2ml of oil in very slowly. On removal there was some blood, but not a lot. One day later there was some mild soreness. Two days later I couldn't walk. Although the glute looks normal (there is no visible bruise or any discoloration), it feels like a golf ball is in the muscle. It is extremely hard and painful. There is slight swelling extending up to the tailbone area. It has now been 5 days and there is no improvement. I had to skip my Monday lifting and I cannot sit down (including desk, car, etc.), lie on my back/side, or walk properly. I've had soreness before but this is by far the worst.
I've read some threads of people who've had similar experiences so I'm wondering if there's anything I should do other than take ibuprofen, use a heating pad, and suffer through it. Also, what could have caused this and how can I avoid it in the future? And lastly, how long will it take to get better and should I be worried if it takes longer?
it happens. i no longer inject anything other than 1ml amounts for this reason. As long as it is not red and hot to the touch and spreading it should be OK. it can take up to two weeks to go away. I have long thought that injection into the same site or into connective tissue can cause this to happen.
I agree with JB. And you have also to work harder in your injection technique, make sure your hands are very clean and try to use human grade gear next time.
"The medals don't mean anything and the glory doesn't last. It's all about your happiness. The rewards are going to come, but my happiness is just loving the sport and having fun performing" ~ Jackie Joyner Kersee.
Pretty much the only thing I can think of that hasn't been posted is cutting your test or deca (whichever caused the pain) with more oil or something like b12 inject oil.
What imo is happening is hormone crystalizing after the oil is absorbed, which is why you feel lumps, so thin your aas out and it should help.
I had the same problem with test e. There was no pain pinning but a day or 2 later a golf ball size knot would form and would hurt like hell!!! and that was just 60mgs twice a week.Then i started to heat the test e up a little bit and pinned it, works like a charm,no pain and no lumps at all
To heat it up, i just boil some water, pour it in a coffee mug , stand the amp up with about 1/4" above water let it sit for 5 to 7 minutes remove and crack amp, suck up oil in pin, with the time it took to transfere from amp to pin it has cooled enough to pin with no discomfort (heat wise) Good luck!